MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SIMPLICITY PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SIMPLICITY PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number DCB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age/date of birth: unknown as information was not provided.Patient gender: unknown as information was not provided.If explanted: not applicable as the iol remains implanted.Device evaluation: as the device remains implanted no returned product evaluation can be conducted.According to initial report: the particle was evacuated right away.Since product and foreign matter are not available, the complaint issue reported could not be verified.Product deficiency could not be determined.Manufacturing record evaluation: the manufacturing process records were reviewed.There are no discrepancies found during the mrr (manufacturing record review) related to this complaint.The units were released according specification in compliance with the product intended use as required.A search was conducted and revealed no additional complaint folders for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
After intraocular lens (iol) was implanted in the patient¿s operative eye it was reported the doctor noticed a small gray particle or material in the eye.The particle was evacuated right away.Through follow-up, additional information was received confirming no unplanned incision enlargement, no serious patient injury, no unplanned suture(s), no unplanned vitrectomy, the reported grey particle, or material is not available for testing.Patient outcome was reported as excellent.No further information was provided.

Brand Name
TECNIS SIMPLICITY PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10988962
Report Number2648035-2020-00923
Device Sequence Number792027
Product Code HQL
UDI-Device Identifier05050474636200
UDI-Public(01)05050474636200(17)230227
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1